MathSciNet Relay Station
MathSciNet bibliographic data
MR706166 32H99 (32M05)
Nishimura, Yasuichiro Automorphismes analytiques admettant des sous-variétés de points fixés attractives dans la direction transversale. (French) [Analytic automorphisms admitting subvarieties of fixed points attractive in the transversal direction] J. Math. Kyoto Univ. 23 (1983), no. 2, 289–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement